Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Almost-periodic behavior of solutions of a nonlinear Volterra system.


Author: R. K. Miller
Journal: Quart. Appl. Math. 28 (1971), 553-570
MSC: Primary 45.30; Secondary 35.00
DOI: https://doi.org/10.1090/qam/271670
MathSciNet review: 271670
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. C. Lin, Hydrodynamics of liquid helium. II, Phys. Rev. Letters 2, 245-246 (1959)
  • [2] N. Levinson, A nonlinear Volterra equation arising in the theory of superfluidity, J. Math. Anal. Appl. 1, 1-11 (1960)
  • [3] A. Friedman, On integral equations of Volterra type, J. Analyse Math. 11, 381-413 (1963) MR 0158232
  • [4] -, Periodic behavior of solutions of Volterra integral equations, J. Analyse Math. 15, 287-303 (1965) MR 0187035
  • [5] R. K. Miller, On Volterra integral equations with non-negative integrable resolvents, J. Math. Anal. Appl. 22, 319-340 (1968) MR 0227707
  • [6] W. R. Mann and F. Wolf, Heat transfer between solids and gases under nonlinear boundary conditions, Quart. Appl. Math. 9, 163-184 (1951) MR 0042596
  • [7] J. H. Roberts and W. R. Mann, On a certain nonlinear integral equation of the Volterra type, Pacific J. Math. 1, 431-445 (1951) MR 0044009
  • [8] K. Padmavally, On a non-linear integral equation, J. Math. Mech. 7, 533-555 (1958) MR 0103400
  • [9] A. Friedman, Partial differential equations of parabolic type, Prentice--Hall, Englewood Cliffs, N. J., 1964 MR 0181836
  • [10] S. Ito, Fundamental solutions of parabolic differential equations and boundary value problems, Jap. J. Math. 27, 55-102 (1957) MR 0098240
  • [11] R. K. Miller and A. Feldstein, Smoothness of solutions of Volterra integral equations with weakly singular kernels (to appear) MR 0287258
  • [12] R. K. Miller, Nonlinear Volterra integral equations, Benjamin, New York (to appear) MR 0511193
  • [13] G. E. H. Reuter, Über eine Volterresche Integralgleichungen mit Totalmonotonem Kern, Arch. Math. 7, 59-66 (1956) MR 0075442
  • [14] J. Favard, Leçons sur les fonctions presque--periodiques, Gauthier--Villars, Paris, 1933
  • [15] A. S. Besicovitch, Almost periodic functions, Cambridge Univ. Press, New York, 1932; reprint, Dover, New York, 1954
  • [16] H. Bohr, Zur theorie der fastperiodischen Funktionen. I, II, III, Acta Math. 45, 29-127 (1924); 46, 101-237-281 (1925)
  • [17] R. K. Miller, Asymptotic behavior of solutions of nonlinear Volterra equations, Bull. Amer. Math. Soc. 72, 153-156 (1966) MR 0196441

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.30, 35.00

Retrieve articles in all journals with MSC: 45.30, 35.00


Additional Information

DOI: https://doi.org/10.1090/qam/271670
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society